Swelling after lip injections is very common.
Swelling after lip injections is very common, and your doctor should have told you that this was a potential side effect. Swelling can be uneven, and is generally nothing to worry about. I would not recommend massaging the injected areas, but you can use light compression with an ice pack to help with the swelling. You can also take an over the counter pain medication to help with the soreness. Be patient, and the swelling should resolve within a week. If the pain is severe, however; this can be a sign that a blood vessel was compromised and you should seek help right away.
Swollen lips and pain soon after Restylane injections
Thank you for sharing your question and photos. It is not unusual for lips to swell soon after being injected with Restylane. Use cold compresses to alleviate some of the swelling. Since there is pain, please notify your doctor. The swelling should resolve within a week. Good luck,
Early days yet for Restylane injections to lips
Too early to call. It takes 7 plus days before things settle. I like waiting at least 10 days to make a call on this one.
If there is asymmetry that is noticeable, one can easily correct- either more filler on one side, or enzyme Hylase to reduce filler on the more 'lumpy' side.
All the best
Dr Davin Lim
Laser and aesthetic dermatologist
Lip Swelling After Fillers Such as Juvederm or Restylane -- Reverse With Hyaluronidase
If you are swelling more than 2 weeks consider reversing the filller and trying another filler with cannulas. Best, Dr. Emer.
Way too early to judge.
Your lips are swollen and very early to judge. You need to wait for the swelling to resolve and then you can compare to two side. Sometimes the edema (swelling) can last up to 10 days. So be patient.
Intense swelling after lip fillers
Swelling after lip fillers is very common. The most intense swelling is usually present within the first 48-72 hours. Applying cold compresses throughout the day can lessen this swelling and the potential for bruising. It can also be helpful to apply a lubricant, such as aquaphor, to the area to lessen the chance of chapped lips and peeling. Massaging should not be performed aggressively on areas that have been filled since this can increase the chance of causing a bruise.
Swelling after lip aug
All lips swell after lip augmentation. The fillers actually draw in a lot of water. I caution all of my patients about this extensively. Oftentimes, the swelling postop is uneven, so don't worry too much. Give it 3-4 days and it will go down. After you're 10 days out you'll have a better idea. If you need more to even them up its easy. So is taking it away, so to speak. Unless your doctor told you to massage it though, you shouldn't. This can actually cause more swelling and trauma. I'm very specific with my patients and treat each differently in relation to this.
Uneven lip injections. Should I be worried? (Photo)
See your injecting doc! Also use iced compresses for 72 hours and request a steroid Rx. After 10 days than determine if additional filler or dissolver is indicated..
Uneven Lip Injections and Pain
Sometimes within a few hours of the injections there may be uneven lips due to the swelling. I would continue to ice the lips. However, if you are having pain I would definitely contact my treating physician for examination. Best, Dr. Green